Journal of the Mathematical Society of Japan

Regularity properties of the Azukawa metric

Włodzimierz ZWONEK

Full-text: Open access

Abstract

Some regularity properties of the Azukawa pseudometric for a wide class of domains (including bounded hyperconvex domains) are proven. Among others we prove that in this class of domains the Azukawa metric is continuous and the upper limit in its definition may be replaced with the limit. Some properties of the pluricomplex Green function with one (as well as with many) pole are also given.

Article information

Source
J. Math. Soc. Japan, Volume 52, Number 4 (2000), 899-914.

Dates
First available in Project Euclid: 10 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1213107116

Digital Object Identifier
doi:10.2969/jmsj/05240899

Mathematical Reviews number (MathSciNet)
MR1774635

Zentralblatt MATH identifier
0986.32016

Subjects
Primary: 32U05: Plurisubharmonic functions and generalizations [See also 31C10] 32U35: Pluricomplex Green functions 31C10: Pluriharmonic and plurisubharmonic functions [See also 32U05]

Keywords
Azukawa metric pluricomplex Green function hyperconvex domain

Citation

ZWONEK, Włodzimierz. Regularity properties of the Azukawa metric. J. Math. Soc. Japan 52 (2000), no. 4, 899--914. doi:10.2969/jmsj/05240899. https://projecteuclid.org/euclid.jmsj/1213107116


Export citation